MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC
Lot Number 5175950
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient reported that, infusion set's adhesive was sticking but tubing connector did not stick into cannula housing properly, however, the cannula stayed on the body.This had happened fourth time from this box of infusion sets and first occurrence was two weeks ago.The patient's mother had seen the tubing was hanging off.The patient's mother confirmed that her son did not play with the connector.Reportedly, when the patient's mother noticed that the site was disconnected, the blood glucose level was 32 mmol/l and he was given a correction through the pump.Subsequently, his blood glucose came to 19 mmol/l.The patient's mother was certain that the high blood glucose was due to the tubing which was not connected to the body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/6 PCC
MDR Report Key8485829
Report Number3003442380-2019-00935
Device Sequence Number1966248
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2020
Device Lot Number5175950
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2018
Initial Report FDA Received Date04/05/2019
Patient Sequence Number1